MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 10ML

MEDLINE INDUSTRIES, LP; SYRINGE, LUER LOCK, STERILE, 10ML
Model Number SYR110010
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the syringe was noted to have "a lack of vacuum." according to the reporting facility, this has resulted in "fluid to sip back into the syringe." no serious injury or adverse impact to a patient or a user was originally reported.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.One (1) case of product in new condition was returned for evaluation.Visual and functional testing was unable to reproduce or confirm the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the syringe was noted to have "a lack of vacuum.".

Common Device Name
SYRINGE, LUER LOCK, STERILE, 10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nigel vilches
three lakes drive
northfield, IL 60093-2753
MDR Report Key19001534
Report Number1417592-2024-00243
Device Sequence Number15569289
Product Code FMF
UDI-Device Identifier40080196310198
UDI-Public40080196310198
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSYR110010
Device Lot Number180621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2019
Initial Report FDA Received Date03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown